# SDR IPXA2019032740532

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 55,597 hours, 18,393 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A TRAILING EDGE FLAP DISAGREE EICAS MSG: LIGHT APPEARED AFTER SELECTING 15 FLAPS. LANDED FLAPS 20(DEG). EMERGENCY DECLARED. PERFORMED FIM 27-51-00-815-838 FOUND FAULT CODE TE DISAGREE NR 27-51104 ON FSEU, STEP 1. CLEARED CODE & CONTINUED STEPS 2 TO 4. FAULT WOULD NOT DUPLICATE. NO FAULTS AT THIS TIME. PERFORMED FIM. 27-51-00-815. STEPS 1,41,2,3,4,5,26 R/R FSEC PER MM. 27-51-01-401. SYS TES.
